Optimal control of econometric models with autocorrelated disturbance terms

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Pagan, AR
dc.date.accessioned 2011-02-07T06:25:47Z
dc.date.issued 1975-01
dc.identifier.citation International Economic Review, 1975, 16 (1), pp. 258 - 263
dc.identifier.issn 0020-6598
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/13893
dc.description.abstract NA
dc.format Yes
dc.publisher Wiley-Blackwell
dc.subject NA, Economics
dc.subject NA; Economics
dc.title Optimal control of econometric models with autocorrelated disturbance terms
dc.type Journal Article
dc.parent International Economic Review
dc.journal.volume 1
dc.journal.volume 16
dc.journal.number 1 en_US
dc.publocation USA en_US
dc.identifier.startpage 258 en_US
dc.identifier.endpage 263 en_US
dc.cauo.name BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 1403 Econometrics
dc.personcode 100844 en_US
dc.percentage 100 en_US
dc.classification.name Econometrics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords NA en_US
dc.description.keywords NA
dc.staffid en_US
dc.staffid 100844 en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Business


Files in this item

This item appears in the following Collection(s)

Show simple item record